English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Monte Carlo series analysis of irreversible self-avoiding walks. II. The growing self-avoiding walk

Lyklema, J., & Kremer, K. (1986). Monte Carlo series analysis of irreversible self-avoiding walks. II. The growing self-avoiding walk. Journal of Physics A, 19(2), 279-289. doi:10.1088/0305-4470/19/2/021.

Item is

Basic

show hide
Genre: Journal Article
Other : Journal of Physics A: Mathematical and General Monte Carlo series analysis of irreversible self-avoiding walks. 2. The growing self-avoiding walk

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Lyklema, J.W., Author
Kremer, Kurt1, Author           
Affiliations:
1EXXON ReS & Engn Co, Corp Res Sci Labs, Annandale, NJ, USA, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1986-02-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Physics A
  Other : Journal of Physics A: Mathematical and Theoretical
  Abbreviation : J. Phys. A
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Bristol : IOP Pub.
Pages: - Volume / Issue: 19 (2) Sequence Number: - Start / End Page: 279 - 289 Identifier: ISSN: 1751-8113
CoNE: https://pure.mpg.de/cone/journals/resource/954925513480_2